| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -10.00 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.Lens was implanted, removed and replaced with a shorter length lens within the same surgery due to excessive vault.Problem resolved.Cause was unknown.
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.7mm vicm5_13.7 implantable collamer lens of -10.00 diopter was implanted into the patient's right eye (od) on 16-nov-2023.Lens was implanted, removed and replaced with a shorter length lens within the same surgery due to excessive vault.Problem resolved.Cause was unknown.Claim # (b)(4).